Chronology of Rattus muelleri Jentink

Medway, Lord and Ang, S.E. (2008) Chronology of Rattus muelleri Jentink. Zoological Journal of the Linnean Society, 50 (1). pp. 133-142. ISSN 0024-4082, DOI

Full text not available from this repository.
Official URL:


Metrical characteristics of Mueller's rats of precisely known age have not previously been available. Observations on the growth and sexual maturation of laboratory‐reared individuals have been made and regressions calculated for the more useful characters. The equations so obtained are applied to published data of other workers. Copyright © 1971, Wiley Blackwell. All rights reserved

Item Type: Article
Uncontrolled Keywords: Chronology; Rattus muelleri Jentink
Subjects: Q Science > Q Science (General)
Q Science > QH Natural history
Divisions: Faculty of Science > Institute of Biological Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 30 Mar 2021 04:31
Last Modified: 30 Mar 2021 04:31

Actions (login required)

View Item View Item